# SDR SPUY20121119068

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 82,198 hours, 39,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1351-1363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, BILGE AFT CARGO COMPT INNER SKIN AND REPAIRING SHOWS CORROSION FROM STRINGER 38L TO STRINGER 38R FROM STA 1351 TO STA 1363, REF NR 0571.
